# SDR SWAA2015083143340

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 28,425 hours, 16,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Part number: 411A2212
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT SIGN SCREW MISSING.  R & R LIGHT ASSEMBLY IAW MM.
